# SDR IPXA3M78076

- Difficulty date: April 20, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 56,604 hours, 9,617 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28948
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR STA XOS696.     REPAIRED LT WING L/E INNER BEADED DOUBLER BETWEEN STA XOS 692-698 IAW EO MD11-5730-48222-A.
